Does Contrave make you constipated?
Question posted by Wwendyht on 20 Oct 2015
Last updated on 21 October 2015
It appears that this is one of the biggest side effects. There are plenty of choices for dealing with this. Many take the fiber gummies daily. A lot will take a fiber supplement. I only am constipated occasionally so I take a few sips of magnesium citrate. For me it is effective and cheap. I hope this helps.
Wwendyht; YES this is one of the biggest complaints you should join in the Contrave group we have and hear what others are saying. Also grapes with meals seems to help many or ask your doctor what laxative and stool softener you can take along with this medication.
- Contrave uses and safety info
- Contrave information for Healthcare Professionals (includes dosage details)
- Side effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.